# SDR DL757060651

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 58,934 hours, 28,323 cycles
- Engine: Pwa PW2037
- Engine time: 50,920 hours, 25,287 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Nr 4
- Part time: 50,920 hours, 25,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, K, J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL TEMP PEAKED IN RED BAND 193 DEG PASSING 20000 FT SHUT DOWN LEFT ENG PER QRH.  VERIFIED NR 4 BRG LEAKING REPLACED NR 1 ENG ON 6T103.
